How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have a constant mild tremors which is only noticeable to

Resolved Question:

I have a constant mild tremors which is only noticeable to others if they are close up or touching my, eg looking at me for long periods of time or holding my hand, I thought medication would take this away, thinking it was nerves but it doesn't go, I'm a 33 year old female, what could this be?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Since how long are you having this problem?Have you been seen for this?Any tests done?Please let me know.Regards
Customer: replied 1 year ago.
No I haven't been seen for this but it's been going on for years, it's still what I would say is mild but it's becoming more noticeable to me as the time passes. My 10 year old daughter keeps asking why I shake and I can't answer her.
Customer: replied 1 year ago.
What ever it is effects my whole body but more so my upper body.
Expert:  Dr. SH replied 1 year ago.
Do you have any other symptoms like weight loss, sweating or heat intolerance?Any other conditions that you may have?Are you an anxious type of a person or a laid-back type?Does it increase when you are stressed out?Please let me know.Regards
Customer: replied 1 year ago.
I do sweat but not to a point it can be seen through clothes, however I'm overweight and struggle to loose weight, this has been the case all my life. I have depression, medication helps with this though and it keeps my anxiety at bay, without it I can have panic attacks, I also have sleep apnoe, psoriasis, Athsma, other possible health issues but still waiting to be tested. I have a few health problems and take medication for most it's hard to tell what symptom is with which problem.
Expert:  Dr. SH replied 1 year ago.
I am sorry to hear about your multiple health problems.Can you please enumerate all the medications that you are on at the moment.Thank you
Customer: replied 1 year ago.
Other possible things I'm waiting for tests for is being lactose intollerant and there are issues I feel I might possibly be facing as well, I have felt for years that I could have a mild form of FAS, however my Mam and younger sister think I might have asbergers but it's hard to find a doctor that takes me seriously.
Expert:  Dr. SH replied 1 year ago.
Thank you for your response.Can you please let me know the names of the medications that you are on at the moment?Regards
Customer: replied 1 year ago.
Venlefaxine is long term, contraceptive injection is long term, doxycycline, that's short term, only just started those for my constant state of my skin with spots on face back and chest. Urea cream is used when my back is itching too much to handle, I use codeine sometimes for a problem with my hip, doctors thought it was syatica but aparently it's not as an X-ray proved that, I don't use the codeine often, only when the pain is unbearable, I use a volumetric with a fostair inhalor daily, I'm supposed to be using an oxygen machine for my sleep apnoe, however it's a full face mask and is making me feel chlostraphobic so it gets taken off in temper quickly, I'm waiting for an appointment on 1st of June as I have been referred to a closer hospital, I plan to ask them if I can try the nasal machine instead.
Expert:  Dr. SH replied 1 year ago.
Thank you for all your responses.I think that the mild tremor that you are having could be due to the fostair inhaler that you are on. The fostair inhaler contains a long-acting beta agonist in the form of formoterol which can cause the tremor that you are having and this is something that happens very commonly with it.Anxiety and panic can also be an added factor.This session is open for any further questions that you may have. I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.Kindest regards
Dr. SH and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
That's supposed to be volumatic
Customer: replied 1 year ago.
Ok thank you, ***** *****'m not sure if I agree, I've had the tremors longer than I've been using the inhalor however I would beleive you at the fact that this could be making the tremors worse.